# SDR UALA2013022701201

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,298 hours, 23,214 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 4132
- Condition: Damaged
- Location: Nr 1 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MLG TIRE HAS A SPLIT NUT ON THE WHEEL ASSY.  REPLACED NR 1 FWD TIRE & WHEEL ASSY PER AMM.
